CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Large global solutions to 3-D inhomogeneous Navier-Stokes equations slowly varying in one variable 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2011, 卷号: 261, 期号: 11, 页码: 3181-3210
Authors:  Gui, Guilong;  Huang, Jingchi;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Anisotropic Littlewood-Paley theory  Large solutions  
On the Cauchy problem for the two-component Camassa-Holm system 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2011, 卷号: 268, 期号: 1-2, 页码: 45-66
Authors:  Gui, Guilong;  Liu, Yue
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Besov spaces  Blow-up  Local well-posedness  Two-component Camassa-Holm system  Wave-breaking  
On the Decay and Stability of Global Solutions to the 3D Inhomogeneous Navier-Stokes Equations 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2011, 卷号: 64, 期号: 6, 页码: 832-881
Authors:  Abidi, Hammadi;  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Stability to the global large solutions of 3-D Navier-Stokes equations 期刊论文
ADVANCES IN MATHEMATICS, 2010, 卷号: 225, 期号: 3, 页码: 1248-1284
Authors:  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Navier-Stokes equations  Littlewood-Paley theory  Stability  
On the global existence and wave-breaking criteria for the two-component Camassa-Holm system 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2010, 卷号: 258, 期号: 12, 页码: 4251-4278
Authors:  Gui, Guilong;  Liu, Yue
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Global solutions  Transport equation theory  Two-component Camassa-Holm system  Wave breaking  
On the inverse scattering problem and the low regularity solutions for the Dullin-Gottwald-Holm equation 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2010, 卷号: 11, 期号: 2, 页码: 888-894
Authors:  Ai, Xiaolian;  Gui, Guilong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Inverse scattering problem  Dullin-Gottwald-Holm equation  Bi-Hamiltonian structure  Low regularity solution  
Global well-posedness for the Cauchy problem of the viscous Degasperis-Procesi equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 361, 期号: 2, 页码: 457-465
Authors:  Ai, Xiaolian;  Gui, Guilong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Global well-posedness  Viscous Degasperis-Procesi equation  Picard contraction principle  Bilinear estimate  
Global Smooth Solutions to the 2-D Inhomogeneous Navier-Stokes Equations with Variable Viscosity 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2009, 卷号: 30, 期号: 5, 页码: 607-630
Authors:  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes equations  Littlewood-Paley theory  Global smooth solutions  
globalsmoothsolutionstothe2dinhomogeneousnavierstokesequationswithvariableviscosity 期刊论文
chineseannalsofmathematicsseriesb, 2009, 卷号: 30, 期号: 5, 页码: 607
Authors:  Guilong GUI;  Ping ZHANG
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10